Does Lyrica Cause Increase Facial Hair Growth In Women?

Updated
Kaz Says:

I have been on Lyrica for one year. The dosage has slowly been increased. I am now taking 100mg am and 200mg pm. I have experience the common side effects of relating to brain functioning. I have also had an obvious increase in facial hair (I am female). Has anyone else experienced this?

5 Replies

Earliest Newest Votes
1
Verwon Says:

Yes, it has been known to cause that in some people as a side effect, along with nausea, dizziness, mood swings, and weight changes.

Have you discussed the issue with your doctor? There are other medications you can try that may not cause this side effect.

How old are you? Are you on other medications?

Was this helpful? 0
2
Nat Says:

I have been taking Lyrica for two years I notice a increase of facial hair also I am a woman and my skin breaks out in rashes and sometimes nausea and weight gain ..I feeling very unpleasant..

Was this helpful? 0
3
Dena Says:

I have been on Lyrica for a year and I am noticing that facial hair has increased on my face and I am having red rashes on it too. I've gained 30 lbs as well. I am so over it.

Was this helpful? 0
4
Julie Says:

I am now since the increase.

Was this helpful? 0
5
Tamara Says:

Re: Julie (# 4) Expand Referenced Message

Lyrica is manufactured pure evil..I don't understand how it has even been allowed to be given to humans...The Dr and Gp's must know the destruction it leaves in its trail...it's changed me so much I don't like what iam anymore, so I understand the words over it...I tell people never take LYRICA...

Was this helpful? 0

More Discussions:

Does Lyrica cause sleeping episodes during the day?

I have started Lyrica and I am up to 3 X 75mg capsules a day. There are several complications and they are too lengthy t...

5 REPLIES
Unwanted Facial Hair Growth from Follihair Tablet

Hello. I have taken 5 tablets of Follihair and I feel that a few unwanted hairs have grown on my face and neck, though o...

8 REPLIES
does stopping krimson 35 cause hairfall?

hi m 30 yr old female i hav problem of pcod and was taking krimson 35 for 2yrs. then i stopped taking it on advice of do...

1 REPLY
does a 10 day use of 100 mgs doxycycline cause hair loss

Does doxycycline cause hair loss? I have been prescribed it (2 per day) for 10 days. Also is it better than azythromycin...

1 REPLY
Xalatan Causes Hair Growth ?

Here is an interesting story. Obviously I cannot validate it too much but wanted to throw this information out there and...

9 REPLIES
Need a doctor to increase my pain meds because PCP is afraid of DEA near Florenece or Columbia, SC

I have had over 20 procedures to reconstruct my urinary tract due to bladder mesh erosion. i self cath thru my belly but...

1 REPLY
Whether low Vitamin D can cause increase in Blood Glucose

Recently my 15 yr old son, who was continuously reducing weight got checked, he was having high blood glucose. His all o...

1 REPLY
Will 1.0mg or 1.5mg of clonazepam cause INR levels to decrease or increase?

I'm taking Warfarin to treat lung blood clots and address my antiphospholipid syndrome. I also get occasional panic ...

2 REPLIES
does etoshine increase weight

I have had Etoshine 90 and evion for just two days now and my weight has increased by two kilos....my diet is very caref...

1 REPLY
does there is transient increase in creatinine levels due to clopitab

I am diabetic patioent and doctor kept me on clopitab ,my creatinine levels is increased and suddenly after discontinuat...

1 REPLY